# SDR 2006FA0000371

- Difficulty date: March 1, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N962WW
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844022
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701099
- Condition: Frayed
- Location: Lt Wing
- Part time: 4,810 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN ANNUAL INSPECTION PRIOR TO PLACING THE AIRCRAFT ON LINE AFTER PURCHASING IT FROM A LOCAL OPERATOR THE LT FORWARD AILERON BALANCE CABLE WAS FOUND TO BE BADLY WORN AND FRAYED.  RESEARCH OF THE MAINTENANCE RECORDS SHOWED THAT THE PREVIOUS OWNERS HAD FAILED TO COMPLY WITH SB 1048 WHICH REQUIRES REPETITIVE INSPECTIONS OF ALL FLIGHT CONTROL CABLES.  THIS SB WAS APPLICABLE TO THIS AIRCRAFT.  (K)
